Well-behaved asymptotical convex-concave functions

Abstract : Recently Auslender & Crouzeix introduced a well-behaved asymptotical notion for convex functions. The aim of this work is to extend this notion to the saddle case
Type de document :
Article dans une revue
Numerical Functional Analysis and Optimization, Taylor & Francis, 1997, 18 (9-10), pp.1013-1021. 〈10.1080/01630569708816806〉
Liste complète des métadonnées

https://hal.univ-antilles.fr/hal-00773195
Contributeur : Gerty Roux <>
Soumis le : vendredi 11 janvier 2013 - 19:58:08
Dernière modification le : mercredi 18 juillet 2018 - 20:11:28

Identifiants

Collections

Citation

Abdellatif Moudafi. Well-behaved asymptotical convex-concave functions. Numerical Functional Analysis and Optimization, Taylor & Francis, 1997, 18 (9-10), pp.1013-1021. 〈10.1080/01630569708816806〉. 〈hal-00773195〉

Partager

Métriques

Consultations de la notice

136